# SDR UIEA2021031500559

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,123 hours, 18,180 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE (WXR SYS).( PER FIM 34-43 TASK 801. WXR SYS ERASED, NO FURTHER REQ'D. OPS TEST OF WXR SYS IAW B767 AMM 34-43-00, & WXR CONFIG TESTED, NO FAULTS NOTED. )
